# SDR AWXA200700104

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,285 hours, 24,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6595
- Condition: Failed
- Location: Emergency Light
- Part time: 19,370 hours, 7,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY EXIT LIGHTS TEST FAILS FOR AFT LEFT EXT LOAD FAULT, STEP 6 OF T/C I8M05334.  REMOVED AND REPLACED POWER SUPPLY UNIT AND BATTERY PACK PER AMM 33-51-38 + T/C A1C33302.  POWER SUPPLY OPS CK GOOD.
